Jump to content

Allergic to Valium pill


[e5...]

Recommended Posts

[e5...]

I need serious help!!

 

Since my Booster, I’ve become allergic to the Valium pill.

 

I’m experiencing mast cell reactions to the actual Valium pill.

 

Please can anyone help!!

 

When I take the dose (3 times per day) I get immediate reactions

 

My face goes numb, my head is sent into an immediate lockdown.

Pain erupts through my head, all over and it doesn’t stop for hours.

 

I can’t keep doing this and have to do something.

 

Can someone help me with a plan to move back to the liquid Ativan

 

I had some of these symptoms before, but with foods I ate.

Now it’s to all the medicine I take, Valium, Trazodone, melatonin

 

I take my dose at 10 pm and I can’t go to sleep until 2or 3, as that’s when the pain stops.

 

Thanks

Winnie

 

 

 

 

Link to comment
Share on other sites

Winnie

 

I'm so sorry. You've been through so much!

 

I can't remember if you get liquid Ativan prescribed or are you looking at compounding or making your own liquid?

Link to comment
Share on other sites

Hello, WinnieDog.

 

I am sorry you are in distress.

 

In addition to question jelly baby has asked, I have three more:

 

Have you reviewed the ingredients in your diazepam tablet to determine if one or more of them might be causing (or contributing to) your issues?  If so, I wonder if a compounding pharmacist could prepare a tablet or liquid for you without those ingredients?

 

Are your certain (or relatively certain) that the Ativan/lorazepam you are taking is not contributing to your issues? 

 

Why did you switch from lorazepam to diazepam?

 

Link to comment
Share on other sites

[e5...]

Thank you both, I’m in so much pain tonight - head squeezing - I’ll get back to you tomorrow.

 

I’ve started the move back to liquid Ativan that is made for me by my compounding pharmacy.

Just PG and the Ativan

 

Thanks.

Winnie

Link to comment
Share on other sites

Good for you for making a decision and moving forward, WinnieDog. I hope all goes well with your crossover back to Ativan.  You’ve had a difficult time of it and are definitely overdue for a break in your favor.  Please keep us posted. 
Link to comment
Share on other sites

×
×
  • Create New...